American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(03E35) AND publication=(all)
Sort order: Date
Format: Standard display

  
Results: 31 to 60 of 260 found      Go to page: 1 2 3 4 5 > >>

[31] Eric Wofsey. $P(\omega)/{\rm fin}$ and projections in the Calkin algebra. Proc. Amer. Math. Soc. 136 (2008) 719-726. MR 2358514.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[32] Moti Gitik and Assaf Sharon. On SCH and the approachability property. Proc. Amer. Math. Soc. 136 (2008) 311-320. MR 2350418.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[33] Marcin Kysiak, Andrzej Nowik and Tomasz Weiss. Special subsets of the reals and tree forcing notions. Proc. Amer. Math. Soc. 135 (2007) 2975-2982. MR 2317976.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[34] Arthur W. Apter, James Cummings and Joel David Hamkins. Large cardinals with few measures. Proc. Amer. Math. Soc. 135 (2007) 2291-2300. MR 2299507.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[35] Rüdiger Göbel and Saharon Shelah. Absolutely indecomposable modules. Proc. Amer. Math. Soc. 135 (2007) 1641-1649. MR 2286071.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[36] Sy-David Friedman and John Krueger. Thin stationary sets and disjoint club sequences. Trans. Amer. Math. Soc. 359 (2007) 2407-2420. MR 2276627.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[37] Peter Koepke. Forcing a mutual stationarity property in cofinality $\omega_1$. Proc. Amer. Math. Soc. 135 (2007) 1523-1533. MR 2276663.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[38] David Schrittesser. Lightface $\Sigma^1_2$-indescribable cardinals. Proc. Amer. Math. Soc. 135 (2007) 1213-1222. MR 2262928.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[39] Kyriakos Keremedis and Eleftherios Tachtsis. Countable compact Hausdorff spaces need not be metrizable in ZF. Proc. Amer. Math. Soc. 135 (2007) 1205-1211. MR 2262927.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[40] Christina Brech. On the density of Banach spaces $C(K)$ with the Grothendieck property. Proc. Amer. Math. Soc. 134 (2006) 3653-3663. MR 2240680.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[41] Mirna Dzamonja. Universality of uniform Eberlein compacta. Proc. Amer. Math. Soc. 134 (2006) 2427-2435. MR 2213717.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[42] Pierre Matet, Andrzej Roslanowski and Saharon Shelah. Cofinality of the nonstationary ideal. Trans. Amer. Math. Soc. 357 (2005) 4813-4837. MR 2165389.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[43] Arthur W. Apter and Grigor Sargsyan. Can a large cardinal be forced from a condition implying its negation?. Proc. Amer. Math. Soc. 133 (2005) 3103-3108. MR 2159791.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[44] István Juhász, Peter Nyikos and Zoltán Szentmiklóssy. Cardinal restrictions on some homogeneous compacta. Proc. Amer. Math. Soc. 133 (2005) 2741-2750. MR 2146223.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[45] Stefan Geschke. More on convexity numbers of closed sets in $\mathbb{R}^n$. Proc. Amer. Math. Soc. 133 (2005) 1307-1315. MR 2111936.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[46] Ondrej F. K. Kalenda and Kenneth Kunen. On subclasses of weak Asplund spaces. Proc. Amer. Math. Soc. 133 (2005) 425-429. MR 2093063.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[47] Lev Bukovsky and Krzysztof Ciesielski. Spaces on which every pointwise convergent series of continuous functions converges pseudo-normally. Proc. Amer. Math. Soc. 133 (2005) 605-611. MR 2093085.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[48] P. D. Humke and M. Laczkovich. Symmetrically approximately continuous functions, consistent density theorems, and Fubini type inequalities. Trans. Amer. Math. Soc. 357 (2005) 31-44. MR 2098085.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[49] Menachem Kojman, Wieslaw Kubis and Saharon Shelah. On two problems of Erdos and Hechler: New methods in singular madness. Proc. Amer. Math. Soc. 132 (2004) 3357-3365. MR 2073313.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[50] Krzysztof Ciesielski and Janusz Pawlikowski. Uncountable intersections of open sets under CPA$_{\mathrm{prism}}$. Proc. Amer. Math. Soc. 132 (2004) 3379-3385. MR 2073315.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[51] Strashimir G. Popvassilev. Base-cover paracompactness. Proc. Amer. Math. Soc. 132 (2004) 3121-3130. MR 2063135.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[52] Jindřich Zapletal. Descriptive set theory and definable forcing. Memoirs of the AMS 167 (2004) MR 2023448.
Book volume table of contents

[53] Yuan-Qing Qiao and Franklin D. Tall. Perfectly normal non-metrizable non-Archimedean spaces are generalized Souslin lines. Proc. Amer. Math. Soc. 131 (2003) 3929-3936. MR 1999943.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[54] Juris Steprans. The autohomeomorphism group of the Cech-Stone compactification of the integers. Trans. Amer. Math. Soc. 355 (2003) 4223-4240. MR 1990584.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[55] Marcin Kysiak and Tomasz Weiss. Small subsets of the reals and tree forcing notions. Proc. Amer. Math. Soc. 132 (2004) 251-259. MR 2021269.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[56] Jörg Brendle. The almost-disjointness number may have countable cofinality. Trans. Amer. Math. Soc. 355 (2003) 2633-2649. MR 1975392.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[57] Carmi Merimovich. Extender-based Radin forcing. Trans. Amer. Math. Soc. 355 (2003) 1729-1772. MR 1953523.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[58] Menachem Kojman and Saharon Shelah. Van der Waerden spaces and Hindman spaces are not the same. Proc. Amer. Math. Soc. 131 (2003) 1619-1622. MR 1950294.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[59] Stefan Geschke and Menachem Kojman. Convexity numbers of closed sets in $\mathbb R^n$. Proc. Amer. Math. Soc. 130 (2002) 2871-2881. MR 1908910.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[60] Tapani Hyttinen and Saharon Shelah. Forcing a Boolean algebra with predesigned automorphism group. Proc. Amer. Math. Soc. 130 (2002) 2837-2843. MR 1908905.
Abstract, references, and article information
View Article: PDF
This article is available free of charge


Results: 31 to 60 of 260 found      Go to page: 1 2 3 4 5 > >>